File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Duality theory for the linear-convex optimal control problem with delays

TitleDuality theory for the linear-convex optimal control problem with delays
Authors
Issue Date1987
PublisherOxford University Press. The Journal's web site is located at http://imamci.oxfordjournals.org/
Citation
Ima Journal Of Mathematical Control And Information, 1987, v. 4 n. 3, p. 251-262 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/156097
ISSN
2015 Impact Factor: 1.156
2015 SCImago Journal Rankings: 0.661
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorChan, WLen_US
dc.contributor.authorYung, SPen_US
dc.date.accessioned2012-08-08T08:40:23Z-
dc.date.available2012-08-08T08:40:23Z-
dc.date.issued1987en_US
dc.identifier.citationIma Journal Of Mathematical Control And Information, 1987, v. 4 n. 3, p. 251-262en_US
dc.identifier.issn0265-0754en_US
dc.identifier.urihttp://hdl.handle.net/10722/156097-
dc.languageengen_US
dc.publisherOxford University Press. The Journal's web site is located at http://imamci.oxfordjournals.org/en_US
dc.relation.ispartofIMA Journal of Mathematical Control and Informationen_US
dc.titleDuality theory for the linear-convex optimal control problem with delaysen_US
dc.typeArticleen_US
dc.identifier.emailYung, SP:spyung@hkucc.hku.hken_US
dc.identifier.authorityYung, SP=rp00838en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1093/imamci/4.3.251en_US
dc.identifier.scopuseid_2-s2.0-0038979160en_US
dc.identifier.volume4en_US
dc.identifier.issue3en_US
dc.identifier.spage251en_US
dc.identifier.epage262en_US
dc.identifier.isiWOS:A1987K582000005-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridChan, WL=24432546500en_US
dc.identifier.scopusauthoridYung, SP=7006540951en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats